Alert archive / Georgia / Excessive Heat Warnings in 2012
Excessive Heat Warning 2, NWS Charleston, SC
NWS Charleston, SC issued this excessive heat warning at Jul 1, 2012, 3:20 AM EDT for 5 counties in South Carolina; 8 counties in Georgia. It took effect at Jul 1, 2012, 10:00 AM EDT. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 1, 2012, 3:20 AM EDT (07:20 UTC)
- In effect from
- Jul 1, 2012, 10:00 AM EDT
- Expired
- Jul 1, 2012, 6:10 PM EDT
- In force
- 8 hr
- Issued by
- NWS Charleston, SC
Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Long County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 6:11 PM EDT | TSTM WND GST 58 | 14 Wnw Saint Stephen, SC | A 58 MPH WIND GUST WAS MEASURED AT THE SANTEE DAM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 7.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2778 J/kg
- Mixed-layer CIN
- -287 J/kg
- Mixed-layer LCL
- 1635 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
712 WWUS72 KCHS 010720 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 320 AM EDT SUN JUL 1 2012 ...DANGEROUS HEAT WAVE CONTINUES... .NEAR RECORD HEAT COMBINED WITH MODERATE LEVELS OF HUMIDITY WILL RESULT IN DANGEROUS HEAT INDICES ACROSS PARTS OF THE AREA THROUGH THE FIRST PART OF THE WEEK. THIS IS A POTENTIALLY DANGEROUS AND LONG DURATION HEAT WAVE. GAZ101-116>119-137>141-SCZ042>045-047>052-011600- /O.UPG.KCHS.EH.A.0002.120701T1500Z-120702T0100Z/ /O.NEW.KCHS.EH.W.0002.120701T1400Z-120702T0100Z/ EFFINGHAM-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM- COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY- INLAND MCINTOSH-COASTAL MCINTOSH-HAMPTON-INLAND COLLETON- DORCHESTER-INLAND BERKELEY-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- INCLUDING THE CITIES OF...SPRINGFIELD...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...HAMPTON... WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 320 AM EDT SUN JUL 1 2012 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EDT THIS EVENING. * LOCATIONS: ALL OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA...INCLUDING THE SAVANNAH AND CHARLESTON METRO AREAS. * HEAT INDEX VALUES: 115 TO 120 DEGREES. * IMPACTS: CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE AND DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. && $$ GAZ087-088-099-100-114-115-SCZ040-011600- /O.UPG.KCHS.HT.Y.0003.120701T1500Z-120702T0100Z/ /O.NEW.KCHS.EH.W.0002.120701T1400Z-120702T0100Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-TATTNALL-EVANS-ALLENDALE- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...REIDSVILLE...CLAXTON...ALLENDALE 320 AM EDT SUN JUL 1 2012 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EDT THIS EVENING. * HEAT INDEX VALUES: 115 TO 120 DEGREES. * IMPACTS: CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE AND DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. && $$
5 follow-up statements
617 WWUS72 KCHS 010734 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 334 AM EDT SUN JUL 1 2012 ...DANGEROUS HEAT WAVE CONTINUES... .NEAR RECORD HEAT COMBINED WITH MODERATE LEVELS OF HUMIDITY WILL RESULT IN DANGEROUS HEAT INDICES ACROSS PARTS OF THE AREA THROUGH THE FIRST PART OF THE WEEK. THIS IS A POTENTIALLY DANGEROUS AND LONG DURATION HEAT WAVE. GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-011600- /O.CON.KCHS.EH.W.0002.120701T1400Z-120702T0100Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 334 AM EDT SUN JUL 1 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EDT THIS EVENING... * HEAT INDEX VALUES: 115 TO 120 DEGREES. * IMPACTS: CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE AND DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. && $$
057 WWUS72 KCHS 011358 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 958 AM EDT SUN JUL 1 2012 ...DANGEROUS HEAT WAVE CONTINUES... .NEAR RECORD HEAT COMBINED WITH MODERATE LEVELS OF HUMIDITY WILL RESULT IN DANGEROUS HEAT INDICES ACROSS PARTS OF THE AREA THROUGH THE FIRST PART OF THE WEEK. THIS IS A POTENTIALLY DANGEROUS AND LONG DURATION HEAT WAVE. GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-012200- /O.CON.KCHS.EH.W.0002.120701T1400Z-120702T0100Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 958 AM EDT SUN JUL 1 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * HEAT INDEX VALUES: 115 TO 120 DEGREES. * IMPACTS: CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE AND DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. && $$
602 WWUS72 KCHS 011647 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1247 PM EDT SUN JUL 1 2012 ...DANGEROUS HEAT WAVE CONTINUES... .NEAR RECORD HEAT COMBINED WITH MODERATE LEVELS OF HUMIDITY WILL RESULT IN DANGEROUS HEAT INDICES ACROSS PARTS OF THE AREA THROUGH THE FIRST PART OF THE WEEK. THIS IS A POTENTIALLY DANGEROUS AND LONG DURATION HEAT WAVE. GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-020100- /O.CON.KCHS.EH.W.0002.000000T0000Z-120702T0100Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 1247 PM EDT SUN JUL 1 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * HEAT INDEX VALUES: 115 TO 120 DEGREES. * IMPACTS: CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE AND DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. && $$
871 WWUS72 KCHS 011907 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 307 PM EDT SUN JUL 1 2012 ...DANGEROUS HEAT WAVE CONTINUES... .NEAR RECORD HEAT COMBINED WITH MODERATE LEVELS OF HUMIDITY WILL RESULT IN DANGEROUS HEAT INDICES ACROSS PARTS OF THE AREA THROUGH THE FIRST PART OF THE WEEK. THIS IS A POTENTIALLY DANGEROUS AND LONG DURATION HEAT WAVE. GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-020100- /O.CON.KCHS.EH.W.0002.000000T0000Z-120702T0100Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 307 PM EDT SUN JUL 1 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * HEAT INDEX VALUES: 115 TO 122 DEGREES. * IMPACTS: CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE AND DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. && $$
208 WWUS72 KCHS 012210 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 610 PM EDT SUN JUL 1 2012 ...THE DANGEROUS HEAT WAVE TO CONTINUE... GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-020615- /O.CAN.KCHS.EH.W.0002.000000T0000Z-120702T0100Z/ /O.NEW.KCHS.HT.Y.0004.120702T1500Z-120703T0000Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE... FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI... HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE... HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER... RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON... JASPER...DANIEL ISLAND...NAVAL WEAPONS STATION CHARLESTON 610 PM EDT SUN JUL 1 2012 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY... ...EXCESSIVE HEAT WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY. THE EXCESSIVE HEAT WARNING FOR TODAY HAS BEEN CANCELLED. * HEAT INDEX VALUES: 110 TO 114 DEGREES. * IMPACTS: CONSECUTIVE DAYS OF EXCESSIVE HEAT CAN HAVE A CUMULATIVE EFFECT ON THE HUMAN BODY. HEAT OF THIS MAGNITUDE AND DURATION CAN TRIGGER HEAT-RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR EVEN HEAT STROKE. NEVER LEAVE CHILDREN OR PETS UNATTENDED IN A CAR...EVEN WITH THE WINDOWS ROLLED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUNSHINE...AND CHECK IN ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. && $$
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this excessive heat warning went out at Jul 1, 1:25 AM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 1, 1:25 AM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
125 AM EDT SUN JUL 1 2012
...DANGEROUS HEAT WAVE CONTINUES...
.SYNOPSIS...
A STRONG UPPER RIDGE WILL PERSIST THROUGH SUNDAY BEFORE WEAKENING
AND SHIFTING SOUTHWEST AWAY FROM THE AREA. ALTHOUGH THERE IS THE
RISK OF A COMPLEX OF SHOWERS/T-STORMS BRUSHING THE AREA SUNDAY
NIGHT...HOT AND HUMID WEATHER WILL PERSIST INTO MONDAY. AN INLAND
SURFACE TROUGH WILL STRENGTHEN AND SHIFT CLOSER TO THE COAST LATE
NEXT WEEK INTO THE WEEKEND...SUPPORTING MORE UNSETTLED WEATHER.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
WARM AND HUMID CONDITIONS WILL PERSIST OVERNIGHT. TEMPS HAVE BEEN
SLOW TO FALL...ESPECIALLY IN SOUTHEAST GEORGIA. HEAT INDICES ARE
STILL NEAR 100 DEGREES IN MANY LOCATIONS AS OF 01/05Z.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY/...
THE STRONG UPPER LEVEL RIDGE OVER THE SOUTHEASTERN STATES ON
SUNDAY WILL WEAKEN AND SHIFT SOUTHWEST AWAY FROM THE AREA AS WEAK
UPPER LEVEL TROUGHING DEVELOPS OVER THE WESTERN ATLANTIC BY TUESDAY.
SUNDAY...THE STRONG UPPER LEVEL RIDGE WILL REMAIN FIRMLY ENTRENCHED
OVER THE SOUTHEAST STATES ON SUNDAY...MAINTAINING HOT AND HUMID
CONDITIONS. TEMPERATURES RANGING FROM 99 TO 102 DEGREES AWAY FROM
THE IMMEDIATE COAST...COMBINED WITH DEWPOINTS IN THE 70S...WILL
SUPPORT HEAT INDICES RANGING FROM 110 TO 116 DEGREES ACROSS MUCH OF
THE FORECAST AREA AWAY FROM THE COAST. HAVE MAINTAINED THE EXCESSIVE
HEAT WATCH ALONG AND EAST OF A LINE FROM LONG COUNTY IN SOUTHEAST
GEORGIA UP TO HAMPTON AND BERKELEY COUNTIES IN SOUTHEAST SOUTH
CAROLINA...AS THESE LOCATIONS WILL SEE THE BEST SURGE OF DEWPOINTS
BEHIND THE INLAND PROGRESSING SEABREEZE. THINK AT LEAST SOME OF THIS
AREA WILL NEED AN EXCESSIVE HEAT WARNING AGAIN ON SUNDAY...BUT FEEL
IT WOULD BE PRUDENT TO EVALUATE MAX HEAT INDICES TODAY BEFORE
TRYING TO PIN DOWN THE LOCATION FOR THE WARNING ON SUNDAY. FARTHER
INLAND ACROSS ALLENDALE...SCREVEN...JENKINS...BULLOCH...CANDLER...
EVANS AND TATTNALL COUNTIES...THINK HEAT INDICES WILL TOP OUT IN
THE 110 TO 114 DEGREE RANGE AND A HEAT ADVISORY HAS BEEN ISSUED FOR
SUNDAY. THE UPPER RIDGE AND ASSOCIATED CAPPING WILL LIKELY REMAIN
STRONG ENOUGH TO PREVENT AFTERNOON THUNDERSTORM DEVELOPMENT EVEN
THOUGH AFTERNOON INSTABILITY WILL BE IMPRESSIVE ESPECIALLY JUST
NORTHWEST OF OUR CWA. HAVE THUS KEPT POPS BELOW 15 PERCENT THROUGH
SUNDAY AFTERNOON.
SUNDAY NIGHT...THERE CONTINUES TO BE SOME CONSISTENCY BETWEEN THE
GFS AND NAM SOLUTIONS IN INDICATING EVENING OR NIGHTTIME CONVECTION
DEVELOPING TO THE NORTHWEST AND DIVING TOWARDS THE FORECAST AREA. IF
A DECENT COMPLEX DEVELOPS UPSTREAM...WITH CAPE VALUES FROM 3000 TO
AS HIGH AS 6000 J/KG JUST NORTHWEST OF THE AREA...FEEL THAT
CONVECTION HAS A CHANCE TO MAKE IT INTO OUR AREA...WITH THE HIGHEST
THREAT AREA IN THE NORTHWEST. THE ECMWF REMAINS THE DRY SOLUTION
SHOWING NO CONVECTIVE DEVELOPMENT. EXPANDED THE SLIGHT CHANCE AREA
TO NOW COVER BASICALLY THE NORTHWESTERN 2/3RDS OF OUR AREA. IF MODEL
TRENDS OF THE GFS AND NAM CONTINUE AND/OR THE ECMWF SHOWS
PRECIPITATION DEVELOPING...LATER FORECAST SHIFTS MAY NEED TO RAISE
POPS. MUCH OF THE NORTHERN PART OF OUR CWA IS IN A DAY TWO SLIGHT
RISK FOR THE POTENTIAL FOR STRONG WINDS DURING THE EVENING AND
OVERNIGHT HOURS.
MONDAY AND TUESDAY...THE UPPER RIDGE WILL GRADUALLY WEAKEN AND SLIP
AWAY FROM THE AREA...ALLOWING A SERIES OF SHORTWAVES TO TRACK INTO
NORTHERN PORTIONS OF THE FORECAST AREA THROUGH TUESDAY. AS HEIGHTS
FALL ALOFT...EXPECT A GRADUAL DOWNWARD TREND OF HIGH TEMPERATURES
EACH DAY. TEMPERATURES ON MONDAY WILL PEAK IN THE MID TO UPPER 90S
AWAY FROM THE LOCALLY COOLER COASTLINE...WITH HIGHS MAINLY IN THE
MID 90S BY TUESDAY. A HEAT ADVISORY WILL LIKELY BE NEEDED ON MONDAY
FOR MUCH OF THE AREA AS HEAT INDICES ARE STILL EXPECTED TO REACH 110
TO 113 DEGREES. WEAKER CAPPING UNDER THE DIMINISHING UPPER
RIDGE...AS WELL AS INCREASED FORCING FROM THE SERIES OF PROGRESSIVE
SHORTWAVES...WILL SUPPORT ISOLATED SHOWERS AND THUNDERSTORMS MONDAY
THROUGH TUESDAY. ALTHOUGH THE MAJORITY OF ANY CONVECTION WILL LIKELY
BE DIURNAL IN NATURE...CANNOT RULE OUT SOME EVENING/NIGHTTIME
CONVECTION DRIVEN BY THE UPPER LEVEL SUPPORT.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE UPPER RIDGE WILL STEADILY WEAKEN AND SLIP FARTHER SOUTH MID
WEEK...AS AN UPPER TROUGH SLOWLY TAKES SHAPE ALONG THE EAST COAST
BY THE LATE WEEK PERIOD. EXPECT A COOLING TREND TO CONTINUE AS A
RESULT...WHILE HIGH TEMPERATURES IN THE LOW TO MID 90S STILL
REMAIN A FEW DEGREES WARMER THAN SEASONAL NORMALS. THE PERSISTENT
INLAND SURFACE TROUGH ALONG THE LEE OF THE APPALACHIANS WILL
STRENGTHEN AND SLIP CLOSER TO THE COASTLINE BY LATE THURSDAY
THROUGH SATURDAY. DEEP MOISTURE WILL INCREASE LATE IN THE WEEK
UNDER ENHANCED SHORTWAVE ENERGY EMBEDDED WITHIN THE UPPER
TROUGH...AND CONVECTIVE POTENTIAL WILL LIKELY INCREASE EACH DAY
GIVEN BETTER CONVERGENCE WITHIN THE STRENGTHENING SURFACE TROUGH.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
VFR FOR THE NEXT 24 HOURS.
EXTENDED AVIATION OUTLOOK...THERE ARE NO CONCERNS WITH A GREATER
THAN 30 PERCENT CONFIDENCE LEVEL.
&&
.MARINE...
TONIGHT...THE COASTAL WATERS WILL LIE ALONG THE NW PERIPHERY OF
ATLANTIC HIGH PRESSURE...WITH A SUBTLE SOUTH TO SW SURGE TO OCCUR
AS THE GRADIENT BETWEEN THE SUB TROPICAL RIDGE AND AN INLAND
TROUGH OVER THE SE STATES TIGHTENS JUST ENOUGH WHERE WIND SPEEDS
WILL REACH NEAR 13-17 KT. SEAS WILL HOLD IN A FAIRLY STEADY
STATE...AVERAGING 2-3 FT.
SUNDAY THROUGH THURSDAY NIGHT...THE MARINE AREA WILL BE LOCATED
BETWEEN ATLANTIC HIGH PRESSURE TO THE EAST AND AN INLAND TROUGH TO
THE WEST/NORTHWEST THROUGH THE PERIOD. SOUTH TO SOUTHWEST WINDS AT
OR BELOW 15 KT WILL PREVAIL INTO EARLY NEXT WEEK...WITH SEAS BETWEEN
1 TO 3 FT ACROSS THE NEARSHORE WATERS AND 3 TO 4 FT ACROSS THE OUTER
GEORGIA WATERS. WINDS AND SEAS COULD BE MUCH HIGHER IN AND NEAR ANY
THUNDERSTORMS THAT FORM.
THE INLAND SURFACE TROUGH IS EXPECTED TO STRENGTHEN BY MID
WEEK...TIGHTENING THE PRESSURE GRADIENT WITH THE ATLANTIC SURFACE
HIGH. SOUTH/SOUTHWEST FLOW COULD SURGE UP TO 15 TO 20 KT AT TIMES
ACCORDINGLY...HOWEVER WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW
SMALL CRAFT ADVISORY CRITERIA.
&&
.TIDES/COASTAL FLOODING...
THE UPCOMING FULL MOON COMBINED WITH THE PERIGEAN SPRING TIDES
WILL RESULT IN THE THREAT FOR SHALLOW COASTAL FLOODING NEAR THE
TIMES OF HIGH TIDE DURING THE EVENING HOURS BEGINNING ON SUNDAY
AND LIKELY EXTENDING THROUGH MUCH OF THE UPCOMING WEEK. AT THIS
TIME IS APPEARS THAT THE GREATEST THREAT FOR SHALLOW COASTAL
FLOODING IS IN THE CHARLESTON AREA.
&&
.CLIMATE...
WE DID NOT REACH ANY RECORD HIGH TEMPERATURES TODAY AT KCHS/KSAV/KCHL.
RECORD HIGHS - SUNDAY...JULY 1
KCHS... 100/1970
KCHL... 101/1902
KSAV... 102/1990
RECORD HIGHS - MONDAY...JULY 2
KCHS... 99/1996
KCHL... 101/1931
KSAV... 101/1931 AND PREVIOUS YEARS
RECORD HIGH MINIMUMS - SUNDAY...JULY 1
KCHS... 77/1986
KCHL... 86/1998
KSAV... 81/1897
RECORD HIGH MINIMUMS - MONDAY...JULY 2
KCHS... 78/1987
KCHL... 82/1998
KSAV... 79/1902
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HEAT ADVISORY FROM 11 AM THIS MORNING TO 9 PM EDT THIS EVENING
FOR GAZ087-088-099-100-114-115.
EXCESSIVE HEAT WATCH FROM 11 AM EDT THIS MORNING THROUGH THIS
EVENING FOR GAZ101-116>119-137>141.
SC...HEAT ADVISORY FROM 11 AM THIS MORNING TO 9 PM EDT THIS EVENING
FOR SCZ040.
EXCESSIVE HEAT WATCH FROM 11 AM EDT THIS MORNING THROUGH THIS
EVENING FOR SCZ042>045-047>052.
MARINE...NONE.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
TIDES/COASTAL FLOODING...
CLIMATE...Hazardous weather outlook, Jun 30, 10:09 PM EDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 1009 PM EDT SAT JUN 30 2012 GAZ101-116>119-137>141-SCZ042>045-047>052-020215- EFFINGHAM-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM- LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 1009 PM EDT SAT JUN 30 2012 ...EXCESSIVE HEAT WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-020215- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1009 PM EDT SAT JUN 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ087-088-099-100-114-115-SCZ040-020215- JENKINS-SCREVEN-CANDLER-BULLOCH-TATTNALL-EVANS-ALLENDALE- 1009 PM EDT SAT JUN 30 2012 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 9 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:27 PM EDT | Heat Advisory | CHS | Allendale | 6 hr |
| Jul 1, 5:34 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 56 min |
| Jul 1, 6:10 PM EDT | Heat Advisory | CHS | Allendale, Berkeley, Colleton, Dorchester, Hampton | 16 hr |
| Jul 1, 6:28 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 62 min |
| Jul 1, 6:44 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester | 61 min |
| Jul 1, 6:56 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 64 min |
| Jul 1, 7:23 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton, Hampton, Jasper | 67 min |
| Jul 1, 7:31 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 59 min |
| Jul 1, 6:51 PM EDT | Special Marine Warning | CHS | 114 min |
Nearby
Excessive Heat Warnings in Georgia, 2012Excessive Heat Warnings in South Carolina, 2012Every excessive heat warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.